Contac Non Drowsy Dual Relief TabletsRegular price £5.49
Tax included. Shipping calculated at checkout.
What’s it for?
Relief from the symptoms of colds and flu including nasal congestion, sore throat pain, headache, body aches and pains, fever and sinus symptoms, such as sinus pain, pressure and congestion.
How to Use
- 16 years and over: 2 tablets every 4-6 hours as required.
- Not to be taken more frequently than every four hours and no more than 6 tablets in any 24 hour period.
- Under 16 years: not to be given.
Warnings & Cautions
- Do not take more frequently than every four hours
- Do not exceed the stated dose
- Contains paracetamol. Do not take with any other paracetamol-containing products.
- Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Film coated, capsule-shaped tablet containing:
- Paracetamol 500mg
- Pseudoephedrine Hydrochloride 30mg